I had a n MI a year ago and was put on usual meds. because of cocerns about low heart rate - resting sometimes under 40 bpm - I was taken off beta blockers. However still have rate in low 40s and am due to be fitted with a Holter monitor to record it over 24 hours. No symptoms apart from cold feet and fingers, and occasional dizziness if standing suddenly.
What is the danger of no treatment? Is the only treatmnt a pacemaker?
From what you say you sound to be rather stable and even independent of the Beta Blocker.... that suggest to me you are at very low risk of a stop, and it seems your doctor also sees it that was as you are still scheduled for tests.
I am not aware of any medications that would speed you HR up in a reliable way... you doctor surely knows.
I believe a pacemaker or an ICD may be needed to give your that extra protection against a heart stop.
There are others on this community who have specific experience, hope one of more will pitch in.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.